Bulletin of the American Mathematical Society

Free involutions on homotopy $\left( {4k + 3} \right)$-spheres

P. Orlik and C. P. Rourke

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 949-953.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529937

Mathematical Reviews number (MathSciNet)
MR0229245

Zentralblatt MATH identifier
0159.53901

Citation

Orlik, P.; Rourke, C. P. Free involutions on homotopy $\left( {4k + 3} \right)$-spheres. Bull. Amer. Math. Soc. 74 (1968), no. 5, 949--953. https://projecteuclid.org/euclid.bams/1183529937


Export citation

References

  • 1. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull. Amer. Math. Soc. 73 (1967), 242-245.
  • 2. F. Hirzebruch, Involutionen auf Mannigfaltigkeiten, Proc. Conf. Transformation Groups, Springer-Verlag, Berlin (to appear).
  • 3. M. A. Kervaire and J. W. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537.
  • 4. J. P. May, The cohomology of the Steenrod algebra; stable homotopy groups of spheres, Bull. Amer. Math. Soc. 71 (1965), 377-380.
  • 5. S. L. de Medrano, Involutions of homotopy spheres and homology 3-spheres, Bull. Amer. Math. Soc. 73 (1967), 727-731.
  • 6. S. L. de Medrano, Some results on involutions of homotopy spheres, Proc. Conf. Transformation Groups, Springer-Verlag, Berlin (to appear).
  • 7. D. Montgomery and C. T. Yang, Differentiable actions on homotopy seven spheres. III, (to appear).